Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An operator valued function space integral: A sequel to Cameron and Storvick's paper

Authors: G. W. Johnson and D. L. Skoug
Journal: Proc. Amer. Math. Soc. 27 (1971), 514-518
MSC: Primary 28.46
MathSciNet review: 0272974
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Recently Cameron and Storvick introduced and studied an operator valued function space integral related to the Feynman integral. The main theorems of their study establish the existence of the function space integral as a weak operator limit of operators defined at the first stage by finite-dimensional integrals. This paper provides a substantial strengthening of their existence theorem giving the function space integrals as strong operator limits rather than as weak operator limits.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.46

Retrieve articles in all journals with MSC: 28.46

Additional Information

Keywords: Feynman integral, Wiener integral, operator valued function space integral, Poisson representation, Bochner integral
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society